# SDR R61A20110176

- Difficulty date: July 8, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N172HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000198
- Aircraft time: 7,879 hours, 5,133 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 19009646002
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR PERFORMED PER EMB ETD 2011-190-101742 TO RT HORIZONTAL STABILIZER TRAILING EDGE, UPPER SKIN, LOWER SKIN, AND RIB 15 AFFECTED.
